You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A q-Beta Integral on the Unit Circle and Some Biorthogonal Rational Functions
Waleed A. Al-Salam and Mourad E. H. Ismail
Proceedings of the American Mathematical Society
Vol. 121, No. 2 (Jun., 1994), pp. 553-561
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160434
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we first consider a pair of polynomial sets which are biorthogonal on the unit circle with respect to a complex weight function. We then show how the biorthogonality of this pair of polynomial sets implies a q-beta integral which in turn leads to a pair of biorthogonal rational functions. Finally we show that the asymptotics for these pairs of rational functions exhibit qualitative properties reminiscent of the Szegö theory for orthogonal polynomials.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society